# SDR SWAA2016092908293

- Difficulty date: September 26, 2016
- Submitted: September 29, 2016
- Operation: Air carrier
- Aircraft: N7707C
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- Aircraft time: 39,166 hours, 18,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 143A94815
- Condition: Cracked
- Location: Stringer 19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY GUSSET CRACKED AT STRINGER 19R.  R & R GUSSET IAW SRM.
